Sh:473

Bib entry
@article{Sh:473,
 author = {Shelah, Saharon},
 title = {{Possibly every real function is continuous on a non-meagre set}},
 journal = {Publ. Inst. Math. (Beograd) (N.S.)},
 fjournal = {Institut Math\'ematique. Publications. Nouvelle S\'erie},
 volume = {57(71)},
 year = {1995},
 pages = {47--60},
 issn = {0350-1302},
 mrclass = {03E35 (26A15)},
 mrnumber = {1387353},
 mrreviewer = {Eva Coplakova},
 note = {\href{https://arxiv.org/abs/math/9511220}{arXiv: math/9511220}},
 arxiv_number = {math/9511220},
 specialissue = {Duro Kurepa memorial volume}
}